Help please

by Serena
(Wichita, KS)

I am 47 and recently tested my hormone levels via blood at 13 days post period:
Progesterone: 6700 pg/ml
Estradiol: 196 pg/ml
Free testosterone: 2.3 pg/ml
Total testosterone: 46 ng/dl
SHBG: 139 ng/dl
DHEA: 214 mcg/dl

I was having constant periods every 8-10 days. I started supplementing with progesterone cream at 40 mg per day starting on day 10 and going until my period is supposed to start but my periods are delayed a week and I feel awful without progesterone (waking up at 3am and low blood sugar) I am wondering if I should use the entire month and disregard my period and up my dose?

Comments for Help please

Click here to add your own comments

Oct 14, 2020
Help Please
by: Joy

Hi Serena

You are in Peri-Menopause which can be a terrible time for most women. It can cause heavy/continual bleeding. The following protocol has helped so many women.

* 400-500mg Natpro Progesterone Cream per day
* 2000mg N-Acetyl-Cysteine (NAC) per day
* 2000mg Taurine per day
* 5000iu's Vitamin D per day - more if deficient
* 1000mg Bioflavanoids per day

Unfortunately, like so many women, you have not been using progesterone correctly. Nothing less than 100mg per day is needed. Anything less causes adverse symptoms. Please read the How to use Progesterone Cream page for more information on this and please take note of Estrogen Dominance symptoms which usually affects women when first using progesterone. I suggest that you use between 100-200mg progesterone cream every day with NO breaks. Most women need to use it every day when peri-menopause starts. You may need to use more, you will have to experiment with the amount to see what suits you best. As you are experiencing problems with your period, I suspect that you will need to use more.

The Hormone Testing page shows what hormones levels should be. You might also like to read the Insulin Resistance page.

Nov 20, 2020
Help
by: Anonymous

Hi, I’m 42 and have been struggling with feeling hormonal balance for years. My periods are regular every 27-28 days but I’ve been having PMS and I’ve always had uncomfortable periods with bad cramping except when I was on the pill for many years. I’ve been off the pill for 2 years.

I started progesterone cream a year and a half ago and at first it seemed to help with mood at 20mg. But after months went on I started experiencing headaches. I stopped progesterone cream for 1 cycle and didn’t have as many headaches but still having PMS and feel very tired in the morning even with good sleep.

I started the progesterone cream again but the headaches came back. I found this page so started increasing the cream but my headaches are so bad. I’m scared to keep increasing it. I don’t know what to do. Help!

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Progesterone faq.


Search over 8,400 pages on this site...